Metrics

From
Some Results on Hermite-Hadamard Type Inequality through Convexity by Shahid Qaisar and Sabir Hussain Turkish Journal of Analysis and Number Theory. 2014, 2(2), 53-59 doi:10.12691/tjant-2-2-5
Views
11630
Html 11147
Abstract 483
22 April 2014 (publication date) through 20 September 2020 *
21.60 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4705
PDF2512
Epub686
XML1052
PPT0
Figures278
Tables177
Export: 1821
RIS579
BibTex571
Endnote671
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
3
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com